# SDR DALA2018113006941

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 37,204 hours, 20,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Iced
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 6820, L/P 5238134) 4L DOOR HANDLE DOES NOT APPEAR TO GO TO DISARM POSITION. FOUND ICE BUILDUP ON AFT LOWER LATCH. PERFORMED OPERATIONAL TEST OF SLIDE DISARMING PER B757 AMM 25-61. CHECKS GOOD. JOB COMPLETE.
